# SDR GTIA2025041438851

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N975NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11295
- Aircraft time: 8,350 hours, 3,638 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR IN COCKPIT AND CABIN IN FLIGHT AND DESCENT ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) ). DESCRIPTION OF ODOR/FUMES: CONTINUOUS AND DISCOMFORTABLE, MUSTY DRY SMELL. APPARENT CABIN SOURCE: LEFT PACK. FLIGHT DECK, FWD CABIN, AND MID CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED LEVEL A DECONTAMINATION PER AMM 21-00-00, NO ODOR NOTED AT THIS TIME. THIS CLEARS DMI 3455269-1. MOC NOTIFIED. PLACARD REMOVED. LOG UPDATED
